The intervals of the lattice of recursively enumerable sets determined by major subsets

Annals of Pure and Applied Logic 24 (2):189-212 (1983)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,635

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Major Subsets and the Lattice of Recursively Enumerable Sets.Michael Stob - 1985 - In Anil Nerode & Richard A. Shore (eds.), Recursion Theory. American Mathematical Society. pp. 107.
Recursively Enumerable Generic Sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
On the Orbits of Hyperhypersimple Sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.
Definable Structures in the Lattice of Recursively Enumerable Sets.E. Herrmann - 1984 - Journal of Symbolic Logic 49 (4):1190-1197.
Major Subsets and Automorphisms of Recursively Enumerable Sets.Wolfgang Maass - 1985 - In Anil Nerode & Richard A. Shore (eds.), Recursion Theory. American Mathematical Society. pp. 21.
Recursive Constructions in Topological Spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.
Orbits of Hyperhypersimple Sets and the Lattice of ∑03 Sets.E. Herrmann - 1983 - Journal of Symbolic Logic 48 (3):693 - 699.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
Low Sets Without Subsets of Higher Many-One Degree.Patrizio Cintioli - 2011 - Mathematical Logic Quarterly 57 (5):517-523.

Analytics

Added to PP
2014-01-16

Downloads
8 (#980,242)

6 months
1 (#419,510)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Splitting Theorems in Recursion Theory.Rod Downey & Michael Stob - 1993 - Annals of Pure and Applied Logic 65 (1):1-106.
The∀∃ Theory of Peano Σ1 Sentences.Per Lindström & V. Yu Shavrukov - 2008 - Journal of Mathematical Logic 8 (2):251-280.
Diagonals and D-Maximal Sets.Eberhard Herrmann & Martin Kummer - 1994 - Journal of Symbolic Logic 59 (1):60-72.

View all 11 citations / Add more citations

References found in this work

No references found.

Add more references